OaM cover

Operators and Matrices

Volume: 14

Year: 2020

Articles

Issue: 1 (March, 2020)
Article number / DOI Authors / Title Pages Abstract Article
14-01 Xinxing Wu, Yang Luo: Invariance of distributional chaos for backward shifts 1–7 View View
14-02 Anatoliy Manov: Positive definiteness of piecewise-linear function 2 9–22 View View
14-03 Huanyin Chen, Marjan Sheibani Abdolyousefi: g-Drazin inverses for operator matrices 23–31 View View
14-04 V. I. Mogilevskii: On couplings of symmetric operators with possibly unequal and infinite deficiency indices 33–69 View View
14-05 Namig J. Guliyev: On extensions of symmetric operators 71–75 View View
14-06 Brian Lins, Ilya M. Spitkovsky: Inverse continuity of the numerical range map for Hilbert space operators 77–90 View View
14-07 Samir Raouafi: Operators with minimal pseudospectra and connections to normality 91–103 View View
14-08 Mohammad Sababheh, Hamid Reza Moradi, Ibrahim Halil Gümüş: Some new operator inequalities 105–115 View View
14-09 Ali Ebadian, Ali Jabbari: Matrix valued p-convolution operators 117–128 View View
14-10 Hanen Damak, Mohamed Ali Hammami: Asymptotic stability of a perturbed abstract differential equations in Banach spaces 129–138 View View
14-11 Seyyed Mohammad Tabatabaie, Ali Reza Bagheri Salec, Maryam Zare Sanjari: A note On Orlicz algebras 139–144 View View
14-12 Salah Mecheri, Sid Ahmed Ould Ahmed Mahmoud: Classes of operators related to m-isometric operators 145–157 View View
14-13 Beinane Sid Ahmed, Sid Ahmed Ould Ahmed Mahmoud: On the class of n-power D-m-quasi-normal operators on Hilbert spaces 159–174 View View
14-14 Burcu Ungor, Sait Halıcıoglu, Abdullah Harmanci: Shorted operators with respect to a partial order in a dual module 175–187 View View
14-15 H. Ghahramani, M. N. Ghosseiri, L. Heidarizadeh: Linear maps on block upper triangular matrix algebras behaving like Jordan derivations through commutative zero products 189–205 View View
14-16 Tian Niu, Xiaoling Hao, Jiong Sun, Kun Li: Canonical forms of self-adjoint boundary conditions for regular differential operators of order three 207–220 View View
14-17 Aahan Agrawal, Astrid Berge, Seth Colbert-Pollack, Rubén A. Martínez-Avendaño, Elyssa Sliheet: Norms, kernels and eigenvalues of some infinite graphs 221–250 View View
14-18 L. Khadkhuu, D. Tsedenbayar: On the numerical range and operator norm of V2 251–259 View View
14-19 Dimosthenis Drivaliaris, Nikos Yannakakis: The spectrum of the restriction to an invariant subspace 261–264 View View
14-20 Junjian Yang, Linzhang Lu, Zhen Chen: A note on a conjectured singular value inequality related to a linear map 265–269 View View
14-21 Yucheng Li, Yameng Li: On the norm of Hankel operator restricted to Fock space 271–281 View View
14-22 Lars-Erik Persson, George Tephnadze, Georgi Tutberidze: On the boundedness of subsequences of Vilenkin-Fejér means on the martingale Hardy spaces 283–294 View View
Issue: 2 (June, 2020)
Article number / DOI Authors / Title Pages Abstract Article
14-23 Jie Liu, Junjie Huang, Alatancang Chen: Semigroup generations of unbounded block operator matrices based on the space decomposition 295–304 View View
14-24 Younjin Kim, Eungil Ko: n-fold Jordan product commuting maps with a λ-Aluthge transform 305–316 View View
14-25 Dorin Ervin Dutkay, Rajitha Ranasinghe: Parseval frames of piecewise constant functions 317–331 View View
14-26 Zine El Abidine Abdelali: On the local spectral properties of the left multiplication operators 333–349 View View
14-27 Qihui Li, Don Hadwin, Weihua Li, Junhao Shen: Topological orbit dimension of MF C*-algebras and NFD algebras 351–379 View View
14-28 Anindya Ghatak, Anil Kumar Karn: Quantization of A0(K)-Spaces 381–399 View View
14-29 L. W. Marcoux, A. R. Sourour: On the spectrum of the Sylvester-Rosenblum operator acting on triangular algebras 401–416 View View
14-30 S. S. Dragomir: Inequalities for weighted geometric mean in Hermitian unital Banach ∗-algebras via a result of Cartwright and Field 417–435 View View
14-31 Michio Seto, Atsushi Uchiyama: An indefinite range inclusion theorem for triplets of bounded linear operators on a Hilbert space 437–446 View View
14-32 Song Lin, Xiaohui Fu: Inequalities for the λ-weighted mixed arithmetic-geometric-harmonic means of sector matrices 447–454 View View
14-33 Alexey Pyshkin: On the k point density problem for band-diagonal M-bases 455–468 View View
14-34 Jon P. Bannon, Jan Cameron, Kunal Mukherjee: On noncommutative joinings III 469–490 View View
14-35 Chenghua Gao, Fei Zhang, Maojun Ran: Eigenvalues of discrete Sturm-Liouville problems with sign-changing weight and coupled boundary conditions 491–513 View View
14-36 Florin Pop: Some C*-algebras whose Ext is not a group 515–521 View View
14-37 B. P. Duggal, I. H. Kim: On power Drazin normal and Drazin quasi-normal Hilbert space operators 523–533 View View
Issue: 3 (September, 2020)